Record number :
936114
Title of article :
On a class of periodic quasilinear Schrödinger equations involving critical growth in R2
Author/Authors :
Abbas Moameni، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2007
Pages :
12
From page :
775
To page :
786
Abstract :
We consider the equation − u + V (x)u − k 2 ( (|u|2))u = g(x,u), u > 0, x ∈ R2, where V :R2 →R and g :R2×R→R are two continuous 1-periodic functions and k is a positive constant. Also, we assume g behaves like exp(β|u|4) as |u|→∞.We prove the existence of at least one weak solution u ∈ H1(R2) with u2 ∈ H1(R2). The mountain pass in a suitable Orlicz space together with the Trudinger–Moser inequality are employed to establish this result. Such equations arise when one seeks for standing wave solutions for the corresponding quasilinear Schrödinger equations. Schrödinger equations of this type have been studied as models of several physical phenomena. The nonlinearity here corresponds to the superfluid film equation in plasma physics. © 2007 Elsevier Inc. All rights reserved.
Keywords :
Standing waves , Critical growth , Mountain pass , Quasilinear Schr?dinger equations
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2007
Link To Document :
بازگشت